# SDR KCSA202103261028

- Difficulty date: March 26, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N700CK
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25868
- Aircraft time: 105,046 hours, 19,689 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Bs 1242
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 INCH CRACK IN CANTED PRESSURE DECK AT STA 1242 LBL 100
